# SDR 05FDEA03595

- Difficulty date: November 1, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 67,980 hours, 21,534 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, GOT A RED LEVEL 3 CARGO SMOKE WARNING AT 18,000.  RAN QRH PROCEDURE AND WARNING QUIT, WARNING RETURNED ON SHORT FINAL TO TPA, MEL: ACN RELEASED FOR SERVICE PER MEL/CDL: 26-17-01-03-A CATEGORY: C EXPIRATION:  NR 4 MAIN DECK CENTERLINE SMOKE DETECTORS INOP.  FOUND NR 4 MAIN DECK SMOKE DETECTOR INTERMITTENT.  CAP AND STOW ELECTRICAL CONNECTOR.  AS PER MEL.  REMOVED AND REPLACED NR 4 MAIN CARGO DECK CENTERLINE SMOKE DETECTOR PER MD10-10 M/M REF 26-15-01-4.  OPS CHECK GOOD.
